3 ms·
The side effects of Levaquin still haunt me, despite having had none of them. It's been months, and I've heard stories about these issues appearing out of nowhe
by silencio 16y ago
The side effects of Levaquin still haunt me, despite having had none of them. It's been months, and I've heard stories about these issues appearing out of nowhere months later...still waiting for the tendon rupture to happen, heh.
I'm a girl too, and I avoid any suggestion of depo provera like the plague. I love the idea of the convenience (I am so bad with regularly timed pills, and am on nuvaring now), but the common issue of bone density loss alone steered me clear away, I can't imagine what happened to you :(
Honestly, I'd just consider getting multiple opinions. The surgeons will tell you to think about surgery, the various specialists will focus on your issues as it relates to their knowledge...no fault of their own, but finding the right person makes a huge difference. Good luck!
- ahoyhere 16y agoWow! I had no idea those side effects could last so long. Maybe that's behind my sudden spraining of both ankles that happened months later? I'd always had floppy ankles, likely to fall over, but never really hurt myself when I did… You're smart to avoid depo provera. I hope you encourage your friends too, as well. I didn't have any of the terrible side effects known at the time (eg. permanent bleeding) but I got glucose intolerance, which causes the body to respond crazy-like to carbohydrates of any kind, and caused me to gain weight no matter what I did. I kept telling the docs, "Something is wrong!" and them saying "No, it'll even out, it's fine." or "Your appetite is just increased," even though my boyfriend backed me up that it was not. Jerks. And of course the combination of depo+weight gain made me depressed and mentally foggy, and even less likely to advocate for myself, a nice one-two punch. I gained so much weight, so fast, over 2 years, that my skin looks like a white-on-white zebra. I'll never look good in a bikini (even if I do manage to ever lose it all, which doesn't seem likely).
- ahoyhere 16y agoWow! I had no idea those side effects could last so long. Maybe that's behind my sudden spraining of both ankles that happened months later? I'd always had floppy ankles, likely to fall over, but never really hurt myself when I did… You're smart to avoid depo provera. I hope you encourage your friends too, as well. I didn't have any of the terrible side effects known at the time (eg. permanent bleeding) but I got glucose intolerance, which causes the body to respond crazy-like to carbohydrates of any kind, and caused me to gain weight no matter what I did. I kept telling the docs, "Something is wrong!" and them saying "No, it'll even out, it's fine." or "Your appetite is just increased," even though my boyfriend backed me up that it was not. Jerks. And of course the combination of depo+weight gain made me depressed and mentally foggy, and even less likely to advocate for myself, a nice one-two punch. I gained so much weight, so fast, over 2 years, that my skin looks like a white-on-white zebra. I'll never look good in a bikini (even if I do manage to ever lose it all, which doesn't seem likely).